# SDR EIAA2011235

- Difficulty date: October 4, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 97,002 hours, 17,783 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Part number: M30903822
- Part serial: 00696
- Condition: No Test
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FLIGHT,  ENGINEER DISCOVERED FIRE BOTTLE SQUIB 3B WOULD NOT TEST.  REMOVED AND REPLACED 3B FIRE BOTTLE SQUIB.
